MathSciNet Relay Station
MathSciNet bibliographic data
MR1430718 (98e:46066) 46L05 (46B28 47D15)
Effros, Edward G.; Winkler, Soren Matrix convexity: operator analogues of the bipolar and Hahn-Banach theorems. J. Funct. Anal. 144 (1997), no. 1, 117–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement